# SDR ASAA2024010447194

- Difficulty date: January 4, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,973 hours, 11,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT MID CABIN CENTER FELL OFF. GROUNDED - YES. RESECURED EXIT LIGHT MID CABIN (CENTER) OP'S CHECK GOOD IAW AMM 33-51-01-960-802. / 33-51-00-710-801.
